MathSciNet Relay Station
MathSciNet bibliographic data
MR2010739 20G05 (18E30 20G40)
Bonnafé, Cédric; Rouquier, Raphaël Catégories dérivées et variétés de Deligne-Lusztig. (French) [Derived categories and Deligne-Lusztig varieties] Publ. Math. Inst. Hautes Études Sci. No. 97 (2003), 1–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement